Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Luther Pfahler Eisenhart
Title: Non-Riemannian Geometry
Additional book information New York, American Mathematical Society, 1927. viii+184 pp.

Review Information

Reviewer: J. M. Thomas
Journal: Bull. Amer. Math. Soc. 35 (1929), 264-267
PII: S 0002-9904(1929)04723-2